# SDR 99FDEA00192

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

99-119 - NR 1 FIRE WARN ILLUM.  BELL SOUND INTERMITTENT.  THIS IS A REPEAT OCCURRENCE, FIRE WARNING SYS CK PER CKLIST OPER NORM.  INSTALL NR 1 ENG FIREWALL DETECTOR LOOP PER MM 26-11-012-4.  RAN HIGH PWR ENG RUN ON NR 1 ENG, NO DEFECTS NOTED.  OK FOR SERVICE.
